# SDR ASAA2024071552006

- Difficulty date: July 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL UPPER SURFACE HAS CORROSION AT BS307 LBL12 AS MARK. GROUNDED - YES. REMOVED CORROSION IAW B737-800 51-10-02. ORIG THICK 0.125, REMOVED 0.060, REMAINING THICK 0.065 OUT OF LIMITS IAW B737-800 SRM 53-10-51. REMOVED INTERCOSTAL IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 141A5600 REV N INSTALLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-02 AND BAC DWG 141A5600 REV N.
